Wednesday, February 11, 2009

The Proof is in the ...

pimple.

Warning: the following may be Too Much Information (TMI).

Many years ago (shortly after the dinosaurs died out), I was a high school student. Like most high school kids, I had acne. However, my mother assured me that when I was "all grown up" my face would be clear.

Although my skin cleared up a bit after high school, it was never completely pimple free.

That is until I had chemotherapy. In addition to the bazooka vomiting, lethargy, and feeling like crap, one of the side effects of chemo was that my face cleared up. Completely. Nary a zit for over sixteen weeks. I was officially all grown up.

So where am I going with all of this? Well, now that I have been off chemotherapy for two months, I can tell that the drugs are leaching out of my system because ...

... wait for it ...

I have pimples again!

Who would have guessed I would be happy to have a pimple?

1 comment:

jpk said...

Yeah, there were some good parts to the chemo...for me it was my feet...they were nice and soft for the whole time. But you know what, I'm not all that interested in having smooth feet when paying that price. Congrats on the HI property.